# SDR UALA2011022100854

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,026 hours, 13,043 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 74532F
- Part serial: 80589
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RT IDG DRIVE LIGHT, RTFL.  CAME ON RT AFTER TAKEOFF.  CREW REDUCED POWER AT 10,000 AND THE DRIVE LIGHT WENT OUT. CREW STARTED CLIMB & AT 12,000 FT, DRIVE LIGHT CAME BACK ON AND WOULD NOT GOT OUT.  CREW DISCONNECTED IDG.  CHECKED OIL LEVEL IN RIGHT IDG AFTER LANDING AND NOTIFIED SAMC 767 MAINT. CONTROLLER WITH FINDINGS. FOUND OVERFILLED BY 1 QUART.
